# SDR UALA2012040402083

- Difficulty date: April 4, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 55,477 hours, 20,774 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BLUE SYS HYD LOSS.  FOUND LINE CHAFED BY CLAMP. REPLACED LINE.
